# SDR VNAA202206241112

- Difficulty date: June 21, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N614NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15483
- Aircraft time: 4,528 hours, 3,939 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Stage of operation: TX
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE OPERATIONS AT PHILADELPHIA INTERNATIONAL AIRPORT (PHL) IN PHILADELPHIA, PA, THE MAINTENANCE TEAM REPORTED SCRATCH DAMAGE TO THE LE OF THE RH #3 SLAT (P/N CC670-12800-2) DUE TO CONTACT WITH A VAN. MTC REPORTS THE SLAT IS NOT DENTED AND ONLY SCRATCHED/SCUFFED. THE SCRATCH/SCUFF DAMAGE IS LOCATED ON THE LE SKIN (P/N CC670-12801-8) AT SS443 AND MEASURES APPROXIMATELY 7.3Ï¿½ LONG X 0.5Ï¿½ WIDE X 0.001Ï¿½ DEEP. THE SLAT LEADING EDGE SKIN IS MADE FROM .100Ï¿½ THICK 6013-T62 AL SHEET PER AMS 4347. / RIGHT HAND #3 SLAT L/E SKIN SCRATCH DAMAGE PREVIOUSLY REPAIRED IAW EA 22-C9-57-0470 REV.A SECTION 1. COMPLETED SECTION #3 PERMANENT REPAIR. DTE TO BE ACCOMPLISHED WITH IN 12 MONTHS. FAA FORM 337 COMPLETED.
